Probabilistic Normed Riesz Spaces


ŞENÇİMEN C., PEHLİVAN S.

ACTA MATHEMATICA SINICA-ENGLISH SERIES, vol.28, no.7, pp.1401-1410, 2012 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 7
  • Publication Date: 2012
  • Doi Number: 10.1007/s10114-012-0305-y
  • Journal Name: ACTA MATHEMATICA SINICA-ENGLISH SERIES
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1401-1410

Abstract

In this paper, the concepts of probabilistic normed Riesz space and probabilistic Banach lattice are introduced, and their basic properties are studied. In this context, some continuity and convergence theorems are proved.